# SDR ASAA2022080139303

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,224 hours, 16,843 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O VTK FLAG "SINGLE FMC OPERATIONS" IN SCRATCHPAD. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 801 AND FOUND (2) INTERMITTENT FAULT FOR FMC TO CDU ON LEG G. DETERMINED TO BE INTERMITTENT PER THE FIM. OK FOR SERVICE. NO HISTORY 90 DAYS.
